# SDR USAA920080685

- Difficulty date: March 11, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 507946118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR-C18- CABIN - FUSELAGE FRAME TO INTERCOSTAL ATTACH CHANNEL IS CRACKED BS 294.5 STR 13L WL 237 (NDT VERIFIED).  INSTALLED NEW CHANNEL IAW SRM 51-40-02-OG PAR 4B, FIG 3, 8 & 12.
